# SDR UHLA201512290927

- Difficulty date: December 29, 2015
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000045
- Aircraft time: 26,793 hours, 17,454 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17021769405
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CROSSBEAM FRAME 17 BETWEEN RT FUSELAGE AND SEAT TRACK. REMOVED CORROSION DAMAGE AND INSTALLED LT ANGLE DOUBLER.  MAJOR REPAIR.
